VOL. 165 · NO. 7 | 15 May 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (7), (15 May 2016)
No abstract available
Articles
Maciej Dołęga, Valentin Féray
Duke Math. J. 165 (7), 1193-1282, (15 May 2016) DOI: 10.1215/00127094-3449566
KEYWORDS: Random partitions, Jack measure, bulk fluctuations, Jack polynomials, polynomial functions on Young diagrams, Stein’s method, 60C05, 60B20, 05E05
Roman Travkin
Duke Math. J. 165 (7), 1283-1361, (15 May 2016) DOI: 10.1215/00127094-3449780
KEYWORDS: geometric Langlands, $D$-modules, characteristic $p$, Azumaya algebra, quantization, quantum Hecke functors, $p$-curvature, 14D24, 14G17
Yevgeny Liokumovich
Duke Math. J. 165 (7), 1363-1379, (15 May 2016) DOI: 10.1215/00127094-3450208
KEYWORDS: Riemann surfaces, systolic geometry, quantitative topology, width, 53C23, 30F10
Hansheng Diao, Ruochuan Liu
Duke Math. J. 165 (7), 1381-1395, (15 May 2016) DOI: 10.1215/00127094-3450536
KEYWORDS: eigencurve, overconvergent modular forms, $(\varphi,\Gamma)$-modules, finite-slope subspace, eigencurve, 11F11, 11F80
Backmatter
Duke Math. J. 165 (7), (15 May 2016)
No abstract available
Back to Top